# SDR 2003UALA00984

- Difficulty date: December 29, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 54,446 hours, 6,792 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AFT TORQUE BOX CRACKED AT CENTER LINE GUIDE STA. 860.  INSTALLED WEB SECTION AND ACCOMPLISHED SPLICE REPAIR.
